# SDR 97UAL900740

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7257U
- Make and model: Boeing 727222
- Aircraft serial: 21404
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1619
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH AFT DOORS EMERGENCY SLIDE LIGHTS ARE INOPERATIVE.  LAMPS WERE BURNED OUT.  REPLACED LAMPS AND SYSTEM CHECKED OKAY.
